Couldn't find what you looking for?

TRY OUR SEARCH!

I have essential thrombocythemia and frequently sweat profusely when others around me do not. I am taking agrilyn and hydroxurea and have asked my hematologist about my sweating but he says it isn't a symptom of my condition. I have had platelet counts over 1,000,000 but with both meds, the count is down to about 400,000. I also have a numbness in the toes and balls of my feet. Is this from the medications? Can anything be done about my excessive perspiration? It occurs all over my body> Help!

Loading...

I have ET also and suffer constantly from excessive sweating day and night. I am on both agrylin and hydroxyurea as well. Need help.
Reply

Loading...

Me too! I am on hydroxyurea. I have 'hot flashes' and sweat with no relief! At all!!! Miserable is an understatement! It HAS to be a symptom of the ET. I am miserable every single day!
Reply

Loading...

Since taking hydroxyurea to reduce my platelet count from over 700,000 to an acceptable 400,000 i have no side-effects other than excessive sweating when undertaking a physical activity, mainly tennis, within a short time my hair is dripping with sweat whilst everyone else is dry. Seems like a similar situation to others on the drug?? Cheers, Mal
Reply

Loading...